Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 194, NWS Tulsa, OK

August 8, 2012LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 8, 2012, 2:18 PM CDT for LeFlore County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2012, 2:18 PM CDT (19:18 UTC)
Expired
Aug 8, 2012, 3:06 PM CDT
In force
48 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 83 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.3 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
1860 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

423 
WUUS54 KTSA 081918
SVRTSA
OKC079-082015-
/O.NEW.KTSA.SV.W.0194.120808T1918Z-120808T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT WED AUG 8 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 315 PM CDT

* AT 217 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TALIMENA
  STATE PARK...MOVING EAST AT 10 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 70 MPH...
  MINOR FLOODING IN AREAS OF POOR DRAINAGE...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TALIMENA
  STATE PARK AND WHITESBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3466 9494 3468 9494 3468 9504 3468 9506
      3484 9499 3480 9475 3463 9480
TIME...MOT...LOC 1918Z 285DEG 9KT 3478 9498

$$
3 follow-up statements
276 
WWUS54 KTSA 081935
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
235 PM CDT WED AUG 8 2012

OKC079-082015-
/O.CON.KTSA.SV.W.0194.000000T0000Z-120808T2015Z/
LE FLORE OK-
235 PM CDT WED AUG 8 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
WESTERN LE FLORE COUNTY...

AT 233 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITESBORO...
MOVING EAST AT 15 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3468 9494 3468 9500 3484 9499 3480 9475
      3465 9479
TIME...MOT...LOC 1935Z 279DEG 20KT 3476 9485

$$
163 
WWUS54 KTSA 081948
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
248 PM CDT WED AUG 8 2012

OKC079-082015-
/O.CON.KTSA.SV.W.0194.000000T0000Z-120808T2015Z/
LE FLORE OK-
248 PM CDT WED AUG 8 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
WESTERN LE FLORE COUNTY...

AT 244 PM CDT...A SEVERE THUNDERSTORM CLUSTER WAS CENTERED OVER
TALIMENA STATE PARK IN SOUTHWEAST LE FLORE COUNTY MOVING SLOWLY EAST.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3468 9494 3468 9500 3484 9499 3480 9475
      3465 9479
TIME...MOT...LOC 1947Z 279DEG 20KT 3475 9477

$$
508 
WWUS54 KTSA 082006
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT WED AUG 8 2012

OKC079-082014-
/O.CAN.KTSA.SV.W.0194.000000T0000Z-120808T2015Z/
LE FLORE OK-
306 PM CDT WED AUG 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME WESTERN LE FLORE 
COUNTY IS CANCELLED...A WARNING CONTINUES FOR MUCH OF SOUTHERN
LE FLORE COUNTY.

THE THUNDERSTORM IN EXTREME WESTERN LE FLORE COUNTY HAS MOVED
EAST INTO SOUTHERN LE FLORE COUNTY.

GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.

LAT...LON 3468 9494 3468 9500 3484 9499 3480 9475
      3465 9479
TIME...MOT...LOC 2004Z 279DEG 20KT 3474 9466

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 12:05 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Aug 8, 12:05 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1205 PM CDT WED AUG 8 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

TSRA POTENTIAL AT THE NE OK AND NW AR TERMINALS THIS
EVENING/OVERNIGHT THE BIGGEST CONCERN. SOME SIGNS THAT ORGANIZED
CONVECTION MAY AFFECT THESE AREAS TONIGHT...ESPECIALLY FYV/XNA.
WILL CARRY TEMPOS AT FYV/XNA WITH VCTS AT BVO/TUL/RVS. ALSO SOME
MORE ISOLD/SCT AFTN DEVELOPMENT /MUCH LIKE THE LAST COUPLE OF
AFTNS/ COULD AFFECT ALL SITES...WITH THE GREATEST POTENTIAL AT
MLC/FSM/XNA/FYV. WITH ANY TSRA...DOWNBURST POTENTIAL EXISTS...WITH
MORE ORGANIZED WIND POTENTIAL THIS EVENING WITH STORMS NEAR THE
KS/MO BORDERS. VFR CONDITIONS WILL PREVAIL AT ALL SITES EXCEPT IN
TSRA.

&&

.PREV DISCUSSION... /ISSUED 954 AM CDT WED AUG 8 2012/

..UPDATE...

DISCUSSION...
SCATTERED THUNDERSTORMS DEVELOPING THIS MORNING ACROSS MAINLY
EASTERN OKLAHOMA...AND SHOULD CONTINUE THROUGH MUCH OF THE DAY.
RAISED POPS IN ALL AREAS THIS MORNING TO CHANCE CATEGORY TO MATCH
THE AFTERNOON HOURS. SEVERE THREATS WILL BE SIMILAR TO THE LAST
COUPLE OF DAYS...WITH DAMAGING DOWNBURSTS THE MAIN CONCERN...WITH
LARGISH HAIL A SECONDARY CONCERN. STILL THINK THAT INCREASING
CLOUD COVER TODAY WILL KEEP TEMPERATURES LOWER THAN YESTERDAY IN
MOST AREAS...DESPITE A WARMER START TO THE DAY IN SOME LOCATIONS.
ANY BREAKS IN THE CLOUDS...HOWEVER...WILL YIELD A QUICK WARMUP SO
SUBSEQUENT TEMPERATURE UPDATES WILL BE POSSIBLE.

PREV DISCUSSION... /ISSUED 637 AM CDT WED AUG 8 2012/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
VFR CONDITIONS EXPECTED THROUGHOUT PERIOD. SLIGHT CHANCES OF
THUNDERSTORMS FROM LATE THIS MORNING INTO THE AFTERNOON...BUT
TOO SMALL TO CARRY IN TAFS. A LITTLE BETTER CHANCE DEVELOPING
LATE AFTERNOON INTO THE NIGHT.

PREV DISCUSSION... /ISSUED 359 AM CDT WED AUG 8 2012/

DISCUSSION...
WENT AHEAD AND BUMPED TEMPERATURES UP A FEW MORE DEGREES
ON THURSDAY AHEAD OF FRONT.  PRELIMINARY TEMPS/POPS BELOW
HAVE BEEN UPDATED TO REFLECT THESE CHANGES.

PREV DISCUSSION... /ISSUED 252 AM CDT WED AUG 8 2012/

DISCUSSION...
A SOMEWHAT CHALLENGING FORECAST OVER THE NEXT COUPLE OF DAYS...TRYING
TO PIN DOWN PRECIPITATION TIMING/COVERAGE AND THE OVERALL IMPACT
ON TEMPERATURES. AN UPPER LEVEL VORT/SPEED MAX WILL DIVE SOUTH
INTO THE CENTRAL PLAINS TODAY. SCATTERED THUNDERSTORMS ARE AGAIN
EXPECTED TO DEVELOP THIS AFTERNOON WITH SURFACE HEATING. DEPENDING
ON HOW WARM TEMPERATURES GET...THE STRONGER STORMS WILL POSE A
SEVERE THREAT WITH DAMAGING WINDS AND POSSIBLY MARGINALLY SEVERE
HAIL AS MID LEVEL TEMPERATURES BEGIN TO COOL WITH APPROACHING
TROUGH. THERE IS ALSO A SMALL POTENTIAL FOR ADDITIONAL CONVECTIVE
DEVELOPMENT NORTH OF THE AREA THIS EVENING...WITH SOME TYPE OF MCS
FEATURE MOVING INTO NORTHEAST OKLAHOMA THIS EVENING OR OVERNIGHT.
AGAIN CONFIDENCE IS NOT OVERLY HIGH ON ABOVE SCENARIO...BUT WITH
THE WETTER NAM/LOCAL MODEL WENT WITH MODESTLY HIGHER POPS THAN
THE MAV GUIDANCE.

COLD FRONT WILL MOVE INTO NORTHEAST OKLAHOMA BY LATE THURSDAY
MORNING...PUSHING SOUTH TO THE RED RIVER BY EARLY EVENING. HOT
CONDITIONS ARE EXPECTED AHEAD OF THE FRONT...ESPECIALLY ACROSS SE
OK/W CENTRAL ARKANSAS. ALSO SCATTERED SHOWERS/THUNDERSTORMS WILL
BE POSSIBLE ALONG THE FRONT THURSDAY AFTERNOON. A MUCH NEEDED
BREAK FROM THE EXCESSIVE HEAT IS EXPECTED ON FRIDAY AS SURFACE
HIGH PRESSURE BUILDS INTO THE SOUTHERN PLAINS. CONDITIONS WILL
STILL BE WARM FRIDAY AFTERNOON AND WITH A VERY DRY AIR-MASS IN
PLACE/GUSTY NORTHEAST WINDS...AN ELEVATED FIRE DANGER THREAT WILL
BE LIKELY...ESPECIALLY IN AREAS THAT DO NOT RECEIVE SIGNIFICANT
RAINFALL.

WEAKER UPPER RIDGE WILL REMAIN OVER THE DESERT SOUTHWEST INTO THE
EARLY PART OF NEXT WEEK WITH TEMPERATURES REMAINING CLOSER TO THE
SEASONAL NORMS. NORTHWEST FLOW ALOFT WILL AT LEAST BRING A LIMITED
CHANCE FOR SHOWERS/THUNDERSTORMS SUNDAY INTO MONDAY. TRENDED TOWARD
THE WARMER ECMWF FOR HIGHS FOR THE REMAINDER OF THE EXTENDED
PERIODS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...22
LONG TERM....07
AVIATION...22
Hazardous weather outlook, Aug 8, 12:50 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT WED AUG 8 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 PM CDT WED AUG 8 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND PORTIONS OF NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS ARE ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON. ADDITIONAL DEVELOPMENT WILL BE
LIKELY THROUGH THE AFTERNOON HOURS...WITH SOME SEVERE POTENTIAL
ESPECIALLY OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
DAMAGING DOWNBURSTS WILL BE THE BIGGEST SEVERE THREAT WITH THESE
STORMS...ALTHOUGH SOME LARGE HAIL POTENTIAL EXISTS AS WELL.

IN ADDITION TO THE AFTERNOON ACTIVITY...THUNDERSTORMS ARE EXPECTED
TO DEVELOP AND ORGANIZE OVER THE CENTRAL PLAINS AND MOVE SOUTHWARD
INTO PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS
EVENING AND INTO THE OVERNIGHT. THESE STORMS WILL CONTAIN A THREAT
FOR MORE ORGANIZED DAMAGING WINDS.

THIS AFTERNOON...CONTINUED TRIPLE DIGIT HEAT WILL LEAD TO HEAT
INDICES NEAR 105 FOR MUCH OF EASTERN OKLAHOMA AND PART OF WEST
CENTRAL ARKANSAS. THE HOT WEATHER WILL ALSO FUEL A LIMITED FIRE
DANGER...ALTHOUGH OVERALL...LIGHTER WINDS WILL LEAD TO A
RELATIVELY LOW THREAT OF RAPID FIRE SPREAD. THE EXCEPTION TO THIS
WILL BE IF THUNDERSTORM OUTFLOWS IMPACT AN ONGOING FIRE...IN WHICH
CASE...FIRE SPREAD COULD BECOME QUICK AND ERRATIC.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE REQUIRED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
           DANGEROUS HEAT POTENTIAL.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
NORTHWEST FLOW ALOFT WILL KEEP A CHANCE OF THUNDERSTORMS THROUGH THE
DAY THURSDAY...AS A COLD FRONT MOVES THROUGH THE AREA. HIGH
PRESSURE WILL BUILD BEHIND THE FRONT THURSDAY NIGHT AND BRING DRY
WEATHER ONCE AGAIN. THE DRIER CONDITIONS AND INCREASED WINDS
ASSOCIATED WITH THE FRONTAL PASSAGE WILL LEAD TO AN ELEVATED
THREAT OF RAPID FIRE SPREAD FOR THURSDAY AND FRIDAY. ANOTHER
FRONT WILL TRY TO MOVE INTO THE AREA ON SUNDAY...THEN STALL OUT.
THAT WILL PROVIDE A CHANCE OF THUNDERSTORMS SUNDAY THROUGH
TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 8, 1:05 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
105 PM CDT WED AUG 8 2012

OKZ062-068-081845-
CHEROKEE OK-MAYES OK-
105 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN MAYES

AT 105 PM CDT...A STRONG THUNDERSTORM WAS CENTERED ABOUT 2 MILES
NORTH OF MURPHY...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MURPHY...LOCUST GROVE AND
ROSE.

THIS STORM WILL BE CAPABLE OF PRODUCING MARBLE SIZE HAIL AND WIND
GUSTS TO 45 MPH.

LAT...LON 3623 9501 3607 9512 3612 9533 3624 9526
TIME...MOT...LOC 1805Z 293DEG 12KT 3617 9523
Special weather statement, Aug 8, 1:13 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 PM CDT WED AUG 8 2012

OKZ049-073-075-076-081845-
LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
113 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN LE FLORE...SOUTHERN PITTSBURG...NORTHERN PUSHMATAHA AND
     SOUTHERN LATIMER

AT 111 PM CDT...STRONG THUNDERSTORMS WERE LOCATED IN EXTREME SOUTHEAST
PITTSBURG COUNTY...MOVING NORTHEAST ABOUT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WILBURTON...
YANUSH... HIGGINS...BENGAL...DAMON...PANOLA...CLAYTON...STANLEY AND
SARDIS.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3456 9568 3459 9568 3459 9582 3460 9588
      3493 9539 3494 9493 3450 9543
TIME...MOT...LOC 1811Z 244DEG 25KT 3480 9548 3461 9580
Special weather statement, Aug 8, 1:35 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
135 PM CDT WED AUG 8 2012

ARZ011-020-081900-
FRANKLIN AR-MADISON AR-
135 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHERN MADISON

AT 134 PM CDT...A STRONG THUNDERSTORM WAS LOCATED JUST SOUTH OF
SAINT PAUL...MOVING SOUTHEAST ABOUT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TAFT...MOUNTAIN TOP...CASS...
REDDING...SAINT PAUL...PETTIGREW...COMBS...BRASHEARS...DUTTON AND
BOSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH ALONG WITH MINOR FLOODING OF LOW AREAS.

LAT...LON 3576 9359 3576 9369 3561 9370 3573 9392
      3576 9390 3576 9395 3586 9380 3586 9352
TIME...MOT...LOC 1834Z 262DEG 6KT 3579 9375
Local storm report, Aug 8, 1:48 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
148 PM CDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             2 ESE MORROW            35.85N 94.40W
08/08/2012  E0.75 INCH       WASHINGTON         AR   OTHER FEDERAL

            NSSL SHAVE PROJECT REPORT.

0105 PM     HAIL             2 SE CLYDE              35.87N 94.38W
08/08/2012  E0.75 INCH       WASHINGTON         AR   OTHER FEDERAL

            NSSL SHAVE PROJECT REPORTS.

&&

RJS
Special weather statement, Aug 8, 2:07 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
207 PM CDT WED AUG 8 2012

OKZ076-081945-
LE FLORE OK-
207 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     EASTERN LE FLORE

AT 207 PM CDT...A STRONG THUNDERSTORM WAS LOCATED JUST SOUTH OF
POTEAU...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...POTEAU AND HOWE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3487 9445 3496 9472 3508 9468 3507 9445
      3506 9444
TIME...MOT...LOC 1907Z 285DEG 7KT 3503 9461
Special weather statement, Aug 8, 2:11 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
211 PM CDT WED AUG 8 2012

OKZ076-081945-
LE FLORE OK-
211 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     WESTERN LE FLORE

AT 211 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TALIMENA STATE
PARK...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...WHITESBORO AND TALIMENA STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH IN ADDITION TO LOCALLY HEAVY RAINFALL. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY
IS UPGRADED TO A WARNING.

LAT...LON 3469 9504 3483 9504 3483 9475 3464 9480
TIME...MOT...LOC 1911Z 285DEG 7KT 3477 9497

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:06 PM CDTSpecial Weather StatementTSAOkfuskee24 min
Aug 7, 7:12 PM CDTSevere Thunderstorm WarningTSAOkfuskee33 min
Aug 8, 1:05 PM CDTSpecial Weather StatementTSAMayes40 min
Aug 8, 1:13 PM CDTSpecial Weather StatementTSALatimer32 min
Aug 8, 1:52 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha20 min
Aug 8, 2:07 PM CDTSpecial Weather StatementTSALeFlore38 min
Aug 8, 2:11 PM CDTSpecial Weather StatementTSALeFlore34 min
Aug 8, 2:21 PM CDTSevere Thunderstorm WarningTSALeFlore24 min
Aug 8, 2:23 PM CDTSpecial Weather StatementTSALatimer37 min
Aug 8, 2:28 PM CDTSpecial Weather StatementTSASequoyah47 min
Aug 8, 2:34 PM CDTFlash Flood WarningTSALeFlore3 hr
Aug 8, 2:58 PM CDTSevere Thunderstorm WarningTSALeFlore47 min
Aug 8, 3:29 PM CDTSpecial Weather StatementTSAHaskell46 min
Aug 8, 4:08 PM CDTSpecial Weather StatementTSAHaskell37 min
Aug 8, 4:20 PM CDTSpecial Weather StatementTSAHaskell40 min
Aug 8, 4:43 PM CDTSpecial Weather StatementTSACraig32 min
Aug 8, 4:55 PM CDTSpecial Weather StatementTSALatimer, Pittsburg35 min
Aug 8, 5:03 PM CDTSpecial Weather StatementTSAMcIntosh42 min
Aug 8, 5:04 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa56 min
Aug 8, 5:34 PM CDTSpecial Weather StatementTSAOttawa41 min
Aug 8, 5:34 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg56 min
Aug 8, 5:38 PM CDTSpecial Weather StatementTSAPushmataha37 min
Aug 8, 5:39 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg51 min
Aug 8, 5:59 PM CDTSpecial Weather StatementTSADelaware46 min
Aug 8, 6:03 PM CDTSevere Thunderstorm WarningTSAPittsburg42 min
Aug 8, 6:05 PM CDTSevere Thunderstorm WarningTSAPushmataha40 min
Aug 8, 6:27 PM CDTSevere Thunderstorm WarningTSAPittsburg50 min
Aug 8, 6:35 PM CDTAreal Flood AdvisoryTSAPittsburg85 min
Aug 8, 6:45 PM CDTSpecial Weather StatementTSAPushmataha30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.